# SDR YENA2025092300961

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 7,021 hours, 1,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064907289
- Condition: Failed
- Location: Zone 100
- Part time: 7,021 hours, 1,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) "REMOVED NEO FAN AIR VALVE AS ROD WAS DAMAGED NEEDS INSTALLATION; INSTALLED NEW FAN AIR VALVE & ROD IAW AMM 36-11-54 ALL OPS TEST PASSED A/C OK FOR SERVICE # 1 ENG."
